# SDR 2010FA0000146

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14621713006
- Condition: Corroded
- Location: Bs 5418
- Part time: 22,763 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PROFILE AT FRAME AT STA X 5418 RY .479 HAS CORROSION AROUND NUTPLATE.  R & R BEAM IAW SRM.
